# SDR PCSA12140501

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: J, A

## Discrepancy

FLIGHT 8313 DEPARTED AND DURING CLIMB OUT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE, CREW DUMPED FUEL AND RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE LOWER 43 ELECTRONICS COMPARTMENT DOOR OPEN, ALSO THE COCKPIT DOOR WARNING INDICATION LIGHT WAS TROUBLESHOT AND A BROKEN WIRE WAS FOUND AT THE LOWER 43 ELECTRONICS COMPARTMENT DOOR. THE LOWER 43 ELECTRONICS COMPARTMENT DOOR SWITCH BROKEN WIRE WAS REPAIRED IAW MM CH 20-10-13 AND OPERATIONALLY CHECKED NORMAL IAW MM CH 52-70-01. A PRESSURIZATION CHECK WAS ACCOMPLISHED IAW WORK CARD 7-29, PRESSURIZATION SYSTEM OPERATIONALLY CHECKED NORMAL, AND AIRCRAFT WAS RETURNED TO SERVICE.
